Advanced Search
MyIDEAS: Login

Fair allocation in a general model with indivisible goods

Contents:

Author Info

  • Carmen Beviá Baeza

    (Universidad Autónoma de Barcelona)

Abstract

In this paper we study the problem of fair allocation in economies with indivisible goods, dropping the usual restriction that one agent receives at most one indivisible good. We show that most of the results obtained in the literature do not hold when the above mentioned restriction is dropped.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.ivie.es/downloads/docs/wpasad/wpasad-1994-05.pdf
File Function: Fisrt version / Primera version, 1994
Download Restriction: no

Bibliographic Info

Paper provided by Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie) in its series Working Papers. Serie AD with number 1994-05.

as in new window
Length: 51 pages
Date of creation: May 1994
Date of revision:
Publication status: Published by Ivie
Handle: RePEc:ivi:wpasad:1994-05

Contact details of provider:
Postal: C/ Guardia Civil, 22, Esc 2a, 1o, E-46020 VALENCIA
Phone: +34 96 319 00 50
Fax: +34 96 319 00 55
Email:
Web page: http://www.ivie.es/
More information through EDIRC

Related research

Keywords: Indivisible Goods; Consistency; Population Monotonicity;

Other versions of this item:

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. repec:ebl:ecbull:v:4:y:2003:i:31:p:1-7 is not listed on IDEAS
  2. Jean Fernand Nguema, 2003. "Sense of impartiality," Economics Bulletin, AccessEcon, vol. 4(31), pages 1-7.
  3. Youngsub Chun, 2006. "No-envy in queueing problems," Economic Theory, Springer, vol. 29(1), pages 151-162, September.
  4. Lahiri, Somdeb, 2008. "Envy-free solutions, Non-linear equilibrium and Egalitarian-equivalence for the Package Assignment Problem," MPRA Paper 8444, University Library of Munich, Germany.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ivi:wpasad:1994-05. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Departamento de Edición).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.